# SDR DALA2016111708873

- Difficulty date: April 29, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,823 hours, 48,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME AT AFT CARGO COMPARTMENT STA 1250,  BETWEEN LONGERON 28R AND 28L.  REMOVED FRAME AND INSTALLED NEW FRAME.
